# SDR UIEA2018081501704

- Difficulty date: August 11, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,921 hours, 9,775 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LT ENGINE VIB (FAN ) REACH 4.7 AT CRUISE VARIED FROM 1.4 TO 1.7 EVENT RECORD AT 1705Z REPAT WRITE UP. REFERENCES ITEM M9 FOR FAN BLADE RELUBE AND REMAPPING PERFORMED VIBRATION SURVEY TEST NR 6 IAW AMM 71-00-00 ENG VIBRATION WITHIN LIMITS ACCEPTANCES A/C OK FOR SVC AT THIS TIME. REMOVED & RE LUBE AND RE INSTALLED FAN BLADES FOR REMAPPING IAW AMM 72-31-02 C/W STEP 3A J(1) FOR TORQUE PROCEDURRES FOR FAN BLADES SEE LP 128-M10 FOR SPINNER CAP INSTALLED & LP 1006428 M10 RE INSTALLED SPINNER IAW AMM 72-32-01 OPS CHECK GOOD.
